MAUDE Adverse Event Report: BIOARRAY SOLUTIONS LTD PRECISETYPE HEA BEADCHIP PLATE

BIOARRAY SOLUTIONS LTD PRECISETYPE HEA BEADCHIP PLATE
Model Number 800-20202-96
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The precisetype hea lot#: 22-157-v problem issue could be tested or reproduce because the dna sample is not available.A review of batch record was conducted and we found no additional issues.In 2022, bioarray did observe some manufactured bead library have differences in the fya probe intensity and the fya/fyb intensity ratio.The variation in the intensity could contribute to the assay variation.In 2002, we reviewed the certificate of analyses for the fya/fyb oligonucleotide probes.We reviewed the accuracy specification by comparing the calculated molecular weight of the oligonucleotide.The molecular weight was determined using the electrospray ionization (esi) technique in mass spectrometry to be ±1%.The purity specification is >80% by area comparison in capillary electrophoresis (ce) or hplc peaks.The accuracy and purity of the fya/fyb oligonucleotide probes meet our specifications.Unfortunately, due to unavailability of the dna sample, we could not perform any additional testing or investigation.We also could not confirm if there is any polymorphism associated with this donor sample.In addition, the health hazard or risk associated with this issue is considered low since there is no risk to the donor.Any recipient will be typed and cross matched to the donor.
 
Event or Problem Description
Customer reported typing discrepancy on a sample for fya with precisetype hea plate using lot#: 22-157-v typed fy(a-) but serology on a subsequent donation was fy(a+).Customer re-ran the original dna donor sample on a slide (heaq6165_8) with precisetype hea slide using lot#: 24-186-v and obtained fy(a+), matching serology.All other antigens matched the original run.
 
Additional Manufacturer Narrative
The precisetype hea lot# 22-157-v problem issue could not be tested or reproduce because the dna sample is not available.A review of batch record was conducted and we found no additional issues.In 2022, bioarray did observe some manufactured bead library have differences in the fya probe intensity and the fya/fyb intensity ratio.The variation in the intensity could contribute to the assay variation.In 2002, we reviewed the certificate of analyses for the fya/fyb oligonucleotide probes.We reviewed the accuracy specification by comparing the calculated molecular weight of the oligonucleotide.The molecular weight was determined using the electrospray ionization (esi) technique in mass spectrometry to be ±1%.The purity specification is >80% by area comparison in capillary electrophoresis (ce) or hplc peaks.The accuracy and purity of the fya/fyb oligonucleotide probes meet our specifications.Unfortunately, due to unavailability of the dna sample, we could not perform any additional testing or investigation.We also could not confirm if there is any polymorphism associated with this donor sample.In addition, the health hazard or risk associated with this issue is considered low since there is no risk to the donor.Any recipient will be typed and cross matched to the donor.Additional information as of july 16 2025 the complaint device or kit was not available for further investigation.In the root cause investigation, bioarray did review the adusted intensity data by comparing the complaint chips using the precisetype hea beadchip plate lot (lot#22-157-v) and the retest chips using the precisetype hea beadchip slide lot (lot# 24-186-v).
 
Event or Problem Description
Customer reported typing discrepancy on a sample for fya with precisetype hea plate using lot#22-157-v typed fy(a-) but, serology on a subsequent donation was fy(a+).Customer re-ran the original dna donor sample on a slide (heaq6165_8) with precisetype hea slide using lot#24-186-v and obtained fy(a+), matching serology.All other antigens matched the original run.

Brand Name
PRECISETYPE HEA BEADCHIP PLATE
Common Device Name
PRECISETYPE HEA BEADCHIP
Manufacturer (Section D)
BIOARRAY SOLUTIONS LTD
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS LTD
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
MDR Report Key21905301
Report Number3005967741-2025-00003
Device Sequence Number4085026
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number22-157-V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown